# SDR SWIA200616391

- Difficulty date: March 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 3,209 hours, 2,084 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9MOD1
- Part serial: 0507
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUD LIMIT FAULT CAME ON DURING DESCENT.  REPLACED NR 1 RUDDER LIMITER LINEAR ACTUATOR AND SPRING FOR NR 1 ACTUATOR ROD ENDS IAW MM 27-25-03.  OPERATIONAL CHECK OK IAW MM 27-21-00.
